# SDR F3LA200700057

- Difficulty date: March 30, 2007
- Submitted: April 12, 2007
- Operation: Air carrier
- Aircraft: N906FR
- Make and model: Airbus A319-111
- Aircraft serial: 1684
- Aircraft time: 17,895 hours, 8,332 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4/S1 CHECK, INSPECTION REPORTED CORROSION AROUND NUTPLATE HOLE ON FLOORBEAM BETWEEN FR 66AND FR 68 AT Y1292.  FLOORBEAM WAS FOUND TO BE OUT OF LIMITS IAW A319 SRM 51-00-14, FIG 8.  REPLACED FLOORBEAM IAW A319 SRM 51-44-11 3B AND 51-42-11.
